# SDR 04FDEA02915

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC19842
- Condition: Corroded
- Location: Zone 600
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FLAP INBOARD SUPPORT PIVOT ATTACH POINT INBOARD BORE CORRODED (INBOARD SUPPORT).  REMOVED CORROSION IAW DACCMM 57-52-02.  ETCHED AND PEENED IAW DACCMM PERCENT &-52-02 AND 20-11-02.  FABBED BUSHING IAW DACCMM 57-52-02 AND EA8-5750-81472.  CAD PLATED BUSHING IAW QQ-P-  416TC AT BY OUTSIDE VENDOR PO NR 460364, THEN INSTALLED IAW DACCMM 57-52-02 FINAL HONED BUSHING TO A BORE OF .8752 IAW DACCMM 57-52-02 USING TOOL TWS8725 DATE 6-18-05.
